# SDR QXEA2015040600180

- Difficulty date: April 1, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, NR 11 REQUIRES REPLACEMENT.  REMOVED SEAT TRACK SPLICE AT FS X102.5 COMMON TO SEAT TRACK 11 AND 12 IAW SRM'S 51-40-15, PAR 6M, 51-42-05, PAR 4E.  INSTALLED SEAT TRACK SPLICE AT FS X102.5 COMMON TO SEAT TRACKS 11 AND 12, REF SRM 51-40-15, REF 51-42-05.  REMOVED SEAT TRACK 11, PN:85328210-115 IAW SRM'S 51-41-00, PG 1, 51-42-05, PARA 4E, 51-40-15, PARA 6M.  INSTALLED SEAT TRACK NR 11 PN:85328210-115, REF SRM 51-41-00, 51-42-05 AND 51-40-15. LOCATED AND DRILLED SEAT TRACK, PN:85328210-115, REF SRM 51-40-07, STEP 5G. APPLIED AV-DEC TO SEAT TRACK NR 11 INTERNAL CHANNEL REF SRM 51-21-10. CLARIFICATION STATEMENT FOR ITEM NR 5 SEAT TRACK NR 11 INSTALLATION.  SEAT TRACK NR 11, PN:85328210-115 INSTALLED IAW DWG 85328210.
